MathSciNet Relay Station
MathSciNet bibliographic data
MR1095412 (92d:35197) 35L70 (73D35)
Byszewski, Ludwik Theorem about existence and uniqueness of continuous solution of nonlocal problem for nonlinear hyperbolic equation. Appl. Anal. 40 (1991), no. 2-3, 173–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement